# SDR ASOA2012071701908

- Difficulty date: May 26, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,591 hours, 30,602 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 986,520 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-801, FAILED OPS CHECK.  TROUBLESHOT EMERGENCY LIGHTS AND FOUND ALL 4 BATTERY PACKS FULLY DISCHARGED IAW AMM 33-51-00-00.  REPLACED ALL 4 EMERGENCY LIGHT BATERY PACKS IAW AMM 33-51-04-000-801 & 33-51-04-400-801.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-801 & BATTERY PACK/CHARGER ASSY 33-51-04-740-801.  OPS CHECKED GOOD.
